MathSciNet Relay Station
MathSciNet bibliographic data
MR2294950 49M25 (49M30)
Wang, Xing Tao Numerical solutions of optimal control for time delay systems by hybrid of block-pulse functions and Legendre polynomials. Appl. Math. Comput. 184 (2007), no. 2, 849–856.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement